MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 NANO 2MM X 4CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 NANO 2MM X 4CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0035442040
Medical Device Problem Codes Expulsion (2933); Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/25/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Due to the automated manufacturing execution system (mes) system there are controls in the manufacturing process to ensure the product met specifications upon release.Visual and functional inspections were not performed due to the device was not returned to the manufacturer.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.Additional information provided by the customer indicated that preparation/set-up was performed as per the dfu, continuous flush was maintained for the duration of the procedure, there was no thrombus or any other embolic agents present on the coil detachment zone, the delivery wire and microcatheter markers were verified to be properly aligned under fluoroscopy, the power supply was maintained in a stable position, and the coil detached fully after the microcatheter was manipulated following the initial detachment attempt with the power supply.The procedure was completed by leaving the coil as is with about 20% of the coil hanging in the parent vessel (a1/a2 portion of the anterior cerebral artery (aca)).The coil was attempted to be removed with a snare, but due to the anatomy it could not be tracked up and the coil was unable to be snared out.While there are a number of potential causes for the reported issue, because review of available information failed to identify a definitive cause and the device was not returned for analysis, an assignable cause of undeterminable was assigned to this complaint.H3 other text : the device is not available to the manufacturer.
 
Event or Problem Description
It was reported that during the procedure the subject coil was attempted to be detached using the power supply, but the subject coil did not fully detach.The physician noticed this as he pulled back on the delivery wire to ensure detachment.Following this, after microcatheter movements, the coil detached fully without an additional attempt to detach with the power supply.This left a portion of the coil protruding into the parent vessel.The physician attempted to retrieve the coil with the snare but was unsuccessful and left the coil with partial tail hanging into the parent vessel (anterior cerebral artery).No clinical consequences were reported to the patient due to this event.

Brand Name
TARGET 360 NANO 2MM X 4CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key17001042
Report Number3008881809-2023-00267
Device Sequence Number7126068
Product Code HCG
UDI-Device Identifier07613252600299
UDI-Public07613252600299
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/18/2023
Device Model NumberM0035442040
Device Catalogue NumberM0035442040
Device Lot Number22590395
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/03/2023
Initial Report FDA Received Date05/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/19/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INZONE POWER SUPPLY (STRYKER); MICROCATHETER (UNKNOWN)
Outcome Attributed to Adverse Event Other;
Patient SexUnknown